Alert archive / Louisiana / Freeze Warnings in 2011

Freeze Warning 16, NWS Lake Charles, LA

February 7, 20117 parishes in Louisiana; Hardin County, Tyler County, Texas

NWS Lake Charles, LA issued this freeze warning at Feb 7, 2011, 3:12 PM CST for 7 parishes in Louisiana; Hardin County, Tyler County, Texas. It took effect at Feb 8, 2011, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 3:12 PM CST (21:12 UTC)
In effect from
Feb 8, 2011, 12:00 AM CST
Expired
Feb 8, 2011, 8:00 AM CST
In force
8 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA, Hardin County, TX, Tyler County, TX

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -153 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
-153 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WWUS74 KLCH 072112
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
312 PM CST MON FEB 7 2011

...FREEZING TEMPERATURES WILL RETURN DURING THE OVERNIGHT HOURS...

.COLD NORTHERLY WINDS WILL CONTINUE TO TRANSPORT CANADIAN AIR
ACROSS THE SNOW-COVERED FIELDS OF THE MIDWEST AND INTO LOUISIANA
AND SOUTHEAST TEXAS. 

LAZ027>033-TXZ180>182-201-080515-
/O.NEW.KLCH.FZ.W.0016.110208T0600Z-110208T1400Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-JASPER-NEWTON-HARDIN-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE...
JASPER...NEWTON...LUMBERTON
312 PM CST MON FEB 7 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
TUESDAY. 

THE NEAR DAWN TEMPERATURES WILL BE RUNNING IN THE UPPER 20S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$
2 follow-up statements
546 
WWUS74 KLCH 080556
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1156 PM CST MON FEB 7 2011

...FREEZING TEMPERATURES WILL RETURN DURING THE OVERNIGHT HOURS...

.COLD NORTHERLY WINDS WILL CONTINUE TO TRANSPORT CANADIAN AIR
ACROSS THE SNOW-COVERED FIELDS OF THE MIDWEST AND INTO LOUISIANA
AND SOUTHEAST TEXAS.

LAZ027>033-TXZ180>182-201-081400-
/O.CON.KLCH.FZ.W.0016.110208T0600Z-110208T1400Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-JASPER-NEWTON-HARDIN-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE...
JASPER...NEWTON...LUMBERTON
1156 PM CST MON FEB 7 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. 

THE NEAR DAWN TEMPERATURES WILL BE RUNNING IN THE UPPER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$
882 
WWUS74 KLCH 081032
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
432 AM CST TUE FEB 8 2011

...FREEZING TEMPERATURES WILL RETURN DURING THE OVERNIGHT HOURS...

.COLD NORTHERLY WINDS WILL CONTINUE TO TRANSPORT CANADIAN AIR
ACROSS THE SNOW-COVERED FIELDS OF THE MIDWEST AND INTO LOUISIANA
AND SOUTHEAST TEXAS.

LAZ027>033-TXZ180>182-201-081400-
/O.CON.KLCH.FZ.W.0016.000000T0000Z-110208T1400Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-JASPER-NEWTON-HARDIN-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE...
JASPER...NEWTON...LUMBERTON
432 AM CST TUE FEB 8 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. 

THE NEAR DAWN TEMPERATURES WILL BE RUNNING IN THE UPPER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

13

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Feb 7, 11:21 AM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Feb 7, 11:21 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1121 AM CST MON FEB 7 2011

.DISCUSSION...
CONCERNING THE 07/18Z TAF ISSUANCE.

&&

.AVIATION...
SURFACE LOW PRESSURE SYSTEM WITH UPPER LEVEL TROF EXTENDS FROM
WESTERN TENNESSEE INTO THE FORECAST AREA. NORTHWEST FLOW AROUND
THE SYSTEM IS HELPING TO BRING WRAP AROUND CLOUDINESS ACROSS THE
REGION EAST OF A KDRI TO KLCH LINE. MVFR CEILINGS CAN BE EXPECTED
AT KAEX/KLFT/KARA TAF SITES THROUGH MID-AFTERNOON 07/21Z. CLOUDS...
THEREAFTER...SHOULD DECREASE AS THE LOW PRESSURE SYSTEM MOVES
FURTHER OFF TO THE EAST.

NORTHWEST WINDS WILL BE QUITE GUSTY THROUGH THE AFTERNOON HOURS.
SUSTAINED WIND SPEEDS AROUND 15 KNOTS WITH GUSTS TO AROUND 25
KNOTS CAN BE EXPECTED UNTIL ABOUT 08/00Z WHEN GRADIENT LESSENS AS
LOW MOVES AWAY FROM THE AREA.

VFR CONDITIONS WITH MAINLY CLEAR SKIES AND LIGHTER WINDS CAN BE
EXPECTED TONIGHT THROUGH THE REMAINDER OF THE TAF FORECAST.

RUA

&&

.PREV DISCUSSION... /ISSUED 616 AM CST MON FEB 7 2011/

DISCUSSION...
UPPER AIR ANALYSIS/WATER VAPOR SATELLITE IMAGERY SHOWED UPPER TROF
OVER CENTRAL/EASTERN TEXAS. FARTHER UPSTREAM...A SECOND SURGE OF
ENERGY IS JUST COMING INTO THE PAC NW. AT THE SFC...COLD FRONT HAS
JUST CLEARED THE MORGAN CITY AREA WITH THE PAST HOUR OR SO...AND
IS NEARLY EAST OF THE FAR EASTERN MARINE ZONES. ALL PRECIPITATION
HAS CLEARED THE AREA TO THE EAST...WHILE IR IMAGERY SHOWS WRAP
AROUND CLOUDS DIVING NORTHEAST THROUGH CENTRAL LOUISIANA.

BREEZY AND COLD CONDITIONS EXPECTED TODAY AS CAA CONTINUES BEHIND
THE DEPARTED FRONT.  WITH THE UPPER TROF PROGGED TO PIVOT THROUGH
THE REGION...CLOUD COVER IS EXPECTED TO PERSIST INTO THE AFTERNOON
OVER CENTRAL LA...WHERE TEMPERATURES ARE EXPECTED TO STRUGGLE
THEIR WAY INTO THE MID/UPPER 70S. WITH THE REMAINDER OF THE AREA
STAYING MOSTLY CLOUD FREE...READINGS SHOULD WARM INTO THE
LOWER/MID 50S.

QUASI-ZONAL FLOW ALOFT IS EXPECTED IN THE WAKE OF THE TROF...WITH HIGH
PRESSURE PROGGED TO BUILD INTO THE REGION AT THE SFC. THE RESULTING
LIGHT WINDS AND A CLEAR SKY WILL PROMOTE EXCELLENT RADIATIONAL
COOLING. RIGHT NOW AM FORECASTING AN AREAWIDE LIGHT FREEZE...BUT
WITH AT LEAST SOME POTENTIAL FOR A HARD FREEZE OVER PARTS OF
CENTRAL LOUISIANA...HELD OFF ON A FREEZE WARNING FOR NOW AND WILL
LET DAY SHIFT TAKE ANOTHER LOOK.

SFC HIGH IS PROGGED TO SHIFT EAST OF THE AREA ON TUESDAY...AS THE
AFOREMENTIONED UPSTREAM ENERGY AND ITS ASSOCIATED FRONT DIVE
THROUGH THE CENTRAL/SOUTHERN PLAINS. WILL BEGIN TO SEE MOISTURE
COMING BACK AMID STRENGTHENING RETURN FLOW. ISENTROPIC LIFT WILL
RESULT IN CONSIDERABLE CLOUD COVER AND AREAS OF LIGHT PRECIPITATION
BEGIN TO SPREAD INTO THE AREA FROM WEST TO EAST LATE TUESDAY NIGHT
INTO WEDNESDAY MORNING. WHILE PRECIPITATION SHOULD GENERALLY BE
LIGHT AND STRATIFORM IN NATURE...CROSS SECTIONAL ANALYSIS OF MG
AND THETAE DO INDICATE AREAS OF ELEVATED INSTABILITY...WHICH COULD
RESULT IN HEAVIER BANDS. NONETHELESS...THE HIGHEST PCPN TOTALS ARE
EXPECTED TO OCCUR WEDNESDAY AFTERNOON/EVENING COINCIDENT WITH
STRONG FRONTOGENETICAL FORCING. MODEL QPF FORECASTS ARE GENERALLY
AT OR UNDER A THIRD OF AN INCH...LIMITED PRIMARILY BY MOISTURE
AVAILABILITY.

COLDER AIR SPILLING INTO THE REGION BEHIND THE FRONT LOOKS TO
OVERLAP WITH ENOUGH RESIDUAL MOISTURE TO PROVIDE AT LEAST A CHANCE
OF WINTER PCPN OVER PARTS OF THE AREA PER PARTIAL THICKNESS
METHOD. A DEEPER EXAMINATION VIA MODEL TIME HEIGHTS/SOUNDINGS
AND THE TOP DOWN METHOD INDICATE A COLD RAIN GIVEN THE LACK OF ICE
INTRODUCTION ALOFT. FORECAST SURFACE TEMPERATURES OVER THE EAST
TEXAS LAKES REGION INTO CENTRAL LOUISIANA ARGUE FOR A CHANCE OF
FREEZING RAIN/DRIZZLE BEFORE LIFT COMES TO AN END THURSDAY
MORNING. PREVIOUS FORECAST HAD A SLIGHT CHANCE/CHANCE OF RAIN OR
FREEZING RAIN MENTIONED...AND THIS STILL LOOKS REASONABLE. NO
SIGNIFICANT ACCUMULATIONS ARE EXPECTED.

IN THE WAKE OF THIS SYSTEM...COLD AND DRY WEATHER IS FORECAST TO
PERSIST THROUGH THE END OF THE WORK WEEK...WITH MODERATING
TEMPERATURES OVER THE WEEKEND.

MARINE...
STRONG OFFSHORE FLOW AND ROUGH SEAS ARE EXPECTED TODAY AND
TONIGHT IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE REGION
EARLY THIS MORNING. A VARIETY OF SMALL CRAFT ADVISORIES AND GALE
WARNINGS ARE IN EFFECT TO HANDLE THE FORECAST WINDS AND SEAS. LOW
WATER ADVISORIES WERE ALSO HOISTED FOR THE COASTAL LAKES AND
BAYS...WITH LATEST GUIDANCE SUGGESTING THAT TIDES WILL BOTTOM OUT
BETWEEN -1 TO -2 FT MLLW AT LOW TIDE TODAY. WINDS AND SEAS WILL
SUBSIDE TONIGHT AS SURFACE HIGH PRESSURE BUILDS INTO THE
AREA...WITH MODERATE EASTERLY FLOW DEVELOPING FOR TUESDAY AND
WEDNESDAY. STRONG OFFSHORE FLOW WILL DEVELOP AGAIN WEDNESDAY NIGHT
AS ANOTHER FRONT CROSSES THE GULF WATERS.

AVIATION...
VFR/MVFR. LATEST MICROWAVE SATELLITE IMAGERY SHOWS WRAPAROUND LOW
CLOUDS DISSIPATING IN COVERAGE AS THEY MOVE INTO THE FORECAST
AREA...WITH MAJORITY OF CWA NOW CLEAR. EXPECTING PREDOMINATE VFR
CONDITIONS AT SOUTHERN TAF SITES THROUGH THE PERIOD WITH ONLY
FEW/SCT CLOUDS 2-3K FT. KAEX WILL SEE MORE PERSISTENT CLOUDS WITH
MVFR THIS MORNING BECOMING VFR BY AFTERNOON. WINDS WILL BE QUITE
GUSTY OUT OF THE NORTHWEST TODAY WITH SPEEDS 10-16 KTS WITH GUSTS
20-28 KNOTS...BECOMING LIGHT NORTHERLY AFTER SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  51  29  54  37  53 /  10  10  10  30  60
KBPT  54  30  54  40  53 /  10  10  10  30  70
KAEX  46  28  52  33  49 /  10  10  10  20  60
KLFT  50  31  53  36  54 /  10  10  10  10  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
     TONIGHT FOR THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL
     CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA EXTENDING FROM 20 NM TO 60 NM.

     GALE WARNING UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
     EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
     20 NM TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     EXTENDING FROM 20 NM TO 60 NM.

     GALE WARNING UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 9 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY, LA OUT 20 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES: VERMILION BAY.

     SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
     ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON, LA OUT 20 NM.

&&
Hazardous weather outlook, Feb 7, 6:32 AM CST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
632 AM CST MON FEB 7 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-081245-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
632 AM CST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
BREEZY AND COOL CONDITIONS TODAY WILL GIVE WAY TO A COLD NIGHT AS
HIGH PRESSURE BUILDS INTO THE AREA. A LIGHT FREEZE IS EXPECTED
ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED FRONTAL BOUNDARY IS
EXPECTED TO BRING RAIN BACK TO THE AREA TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT. COLD AIR MOVING INTO THE REGION BEHIND THE FRONT
WILL ALLOW FOR THE POSSIBILITY OF LIGHT FREEZING RAIN ACROSS THE
EAST TEXAS LAKES INTO CENTRAL LOUISIANA WEDNESDAY NIGHT. NO
SIGNIFICANT ACCUMULATIONS OF ICE ARE EXPECTED AT THIS TIME.

IN THE WAKE OF THE FRONT...BELOW FREEZING TEMPERATURES ARE
EXPECTED ACROSS THE ENTIRE AREA FRIDAY AND SATURDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION WILL NOT BE REQUIRED.

GMZ430-432-435-450-452-455-470-472-475-081245-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
632 AM CST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
STRONG NORTHWEST WINDS HAVE PROMPTED THE ISSUANCE OF SEVERAL
MARINE HAZARDS IN EFFECT FOR TODAY AND THIS EVENING. PLEASE REFER
TO THE MARINE WEATHER MESSAGE...NEWMWWLCH...FOR MORE SPECIFIC
INFORMATION. WINDS ARE EXPECTED TO SUBSIDE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
STRONG NORTH WINDS ARE EXPECTED TO DEVELOP OVER THE COASTAL WATERS
AGAIN WEDNESDAY NIGHT AND THURSDAY AS ANOTHER FRONT MOVES THROUGH
THE AREA.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION WILL NOT BE REQUIRED.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 10:32 PM CSTSpecial Weather StatementLCHAllen, Calcasieu, Jefferson Davis58 min
Feb 7, 1:00 AM CSTSpecial Weather StatementLCHSaint Landry30 min
Feb 7, 4:56 AM CSTGale WarningLCH10 hr
Feb 7, 4:56 AM CSTLow Water AdvisoryLCH10 hr
Feb 7, 4:56 AM CSTSmall Craft AdvisoryLCH19 hr
Feb 6, 8:02 PM CSTSpecial Weather StatementLCHJasper, Tyler58 min

Nearby

Freeze Warnings in Louisiana, 2011Freeze Warnings in Texas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.